Jiang, Jiqiang and Liu, Lishan and Wu, Yonghong (2012) Multiple positive solutions of singular fractional differential system involving Stieltjes integral conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (43). pp. 1-18. ISSN 1417-3875
|
Text
p1401.pdf Download (197kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p1401.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 Mar 2015 10:22 |
Last Modified: | 21 Mar 2015 10:22 |
URI: | http://real.mtak.hu/id/eprint/22640 |
Actions (login required)
![]() |
Edit Item |